# SDR 2022FA0000257

- Difficulty date: March 18, 2022
- Submitted: May 11, 2022
- Operation: General aviation
- Aircraft: XAAMN
- Make and model: Boeing 737
- Aircraft serial: 39945
- Aircraft time: 29,482 hours, 10,944 cycles
- System (JASC): 7600 · Engine Controls
- Part: Power Lever
- Part number: CU09644007
- Part serial: 4995
- Condition: Abnormal
- Part time: 29,482 hours, 10,944 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PALANCA DE POTENCIA NO ESTAN ALINEADAS DURANTE VUELO/ DESAJUSTE DE PALANCAS DE POTENCIA, FALLA DE RESOLVEDOR        THRUST LEVER OUT OF ALIGNMENT DURING FLIGHT/THROT LEVER MISADJUSTMENT, SOLVER FAILURE
